Thread: IGF1-LR3 and Gyno???????????
09-17-2005, 05:08 PM #1
IGF1-LR3 and Gyno???????????
OK So I started my cycle of 750mgs Test E and 300mgs of EQ a week 2 weeks ago. I have used both before and never had any problems.
Yesterday my nipple started itching SO bad and contunes today. It felt like a I was in 5th grade again and getting a titty twister. I have NEVER had an issues with Gyno and dont want to start. The only difference this time is that I frontloaded the Test E and EQ and I am in my 2nd week if IGF.
I'm clueless to what it may be.
I started taking 20mg Nolvadex and hope that it will help. (Always good to have gear like that on hand ).
I'm listing this in both the HGH and AAS columns b/c I dont know what is causing it. Could it be the IGF or maybe b/c I frontloaded?????
Any advice to what it maybe and ways of curing it are appreciated.
09-17-2005, 05:36 PM #2
I don;t see how the LR3 would do that. Is this the first time you've use 750mg of test?
09-17-2005, 05:40 PM #3Originally Posted by JohnnyB
No not at all Johnny. 750 is usually a typical dosage for me. Really has me thinking. It must be from frontloading that initial week. This 20mgs of Nolv should hopefully help. I'll post whether is does or not.
09-17-2005, 06:16 PM #4Originally Posted by Jayhova16
09-18-2005, 01:25 AM #5Originally Posted by Seattle Junk
It's gotta be from the test SJ. I ran 250mgs Test E & 100mgs EQ ED for the first 6 days. In total it was double what I'm running now. I'm just hoping that it will go away, probably really shocked my body.
Yesterday it was itchy, today just sore. Hopefully within a week it will be gone.
09-18-2005, 01:31 AM #6Originally Posted by Jayhova16
I know you havent has great success with the OMEGA, try the IGTROPIN. What are you reconstituting the LR3 with.
10-01-2005, 04:13 PM #7Junior Member
- Join Date
- Sep 2005
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)